MathSciNet Relay Station
MathSciNet bibliographic data
MR931205 11F11 (11E32 11F30 11F37)
Duke, W. Hyperbolic distribution problems and half-integral weight Maass forms. Invent. Math. 92 (1988), no. 1, 73–90.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement